| Model Number |
1217-30-046 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that implants were received with an allegation of implant fracture of polyethylene liner and wearing of the acetabular cup.Doi: unknown, dor: unknown, unknown affected side.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirms the reported material wear.Error in materials or manufacture was not identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.